Advertisement

What if I overdose on vitamin K1?

Experts do not know the symptoms of overdosing on vitamin K1. If you take oral vitamin K1 and you think that you have taken too many tablets, call your doctor immediately. If you have trouble breathing, call 911 immediately. Because your healthcare provider will administer the injections of vitamin K1, it is unlikely that you will overdose on the injectable dosage form. Your healthcare provider will be monitoring you closely.

Continue Learning about Vitamin K

What are the health benefits of vitamin K?
RealAgeRealAge
Your body uses vitamin K to help stop bleeding after a cut or injury. And K may also play a role...
More Answers
Who should not take vitamin K?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Everyone should have a certain amount of vitamin K in their diets in order to maintain good heal...
More Answers
Which Foods Are High In Vitamin K?
Which Foods Are High In Vitamin K?
Balance Your Cholesterol With Vitamin K
Balance Your Cholesterol With Vitamin K

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.